# SDR SIMA20120820004

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 24,987 hours, 18,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3767, CREW REPORTED NR 2 FLIGHT ATTENDANT FLASHLIGHT MISSING.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED NEW FLASHLIGHT.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
